*
It is currently Fri Aug 07, 2020 5:35 pm

All times are UTC - 6 hours




Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: A little buzz when I take Naltrexone
PostPosted: Thu Feb 19, 2009 7:00 pm 
Offline
User avatar

Joined: Mon Feb 02, 2009 7:10 pm
Posts: 292
Location: Sugar Hill, GA
At first I wasn't sure and I always ascribed it to other things such as being tired. But I just took Naltrexone a few minutes ago and I can distinctly feel it. I don't know exectly what it feels like. Since I am not a smoker, I have taken a deep hit on a cigarette and for 10 seconds or so, I felt a little high. It feels like that.

Does anyone else feel as such? Eskapa says that its like taking a vitamine, which I take plenty, but I am wittnessing more.

I want to make sure I don't have something else going on.

_________________
Declaring Victory since June 09.

50 mg /since Jan 13, 2009 << you do the math
Average AF days 6/wk
Average Drinking < 4 drinks/wk

I now count days on Nal, rather than drinking days.

Drinking to my Health


Top
 Profile E-mail  
 
 Post subject: Re: A little buzz when I take Naltrexone
PostPosted: Fri Mar 20, 2009 9:42 pm 
Offline
User avatar

Joined: Thu Mar 19, 2009 10:44 am
Posts: 71
I quite literally get a buzzy, tingly feeling in the back of my head -- along with extreme sleepiness, that "side effect" was so disconcerting when I first started Naltrexone (during a short abstinence phase) that I quickly gave up. I'm happy to report the buzzy feeling is at a tolerable level now. I do wonder what causes that particular physiological reaction though, 'cause I haven't seen many comments about it. Does that describe what you've felt?

_________________
Pre-TSM: 42 units (US)
Wk1-4: 29, 24, 22, 21
Wk5-8: 18, 19, 15, 17
Wk9-12: 15, 18, 13, 14
Wk13-16: 16, 14, 13, 15
Wk17-20: 14, 15, 14, 14
Wk21-24: 13, 14, 13, 14
Wk25-28: 11,


Top
 Profile E-mail  
 
 Post subject: Re: A little buzz when I take Naltrexone
PostPosted: Sat Mar 21, 2009 9:02 am 
Offline
User avatar

Joined: Thu Feb 05, 2009 4:27 pm
Posts: 729
Location: New York State
I also feel somewhat spacey after taking the Nal - as well as lethargic. I get tingling in my hands and lower extremities at times. . .but that may be the Vitamin B (Niacin) sublingual supplement I routinely use.


Top
 Profile E-mail  
 
 Post subject: Re: A little buzz when I take Naltrexone
PostPosted: Sun Mar 29, 2009 2:00 am 
Offline
User avatar

Joined: Mon Feb 02, 2009 7:10 pm
Posts: 292
Location: Sugar Hill, GA
Goin4More wrote:
I also feel somewhat spacey after taking the Nal - as well as lethargic. I get tingling in my hands and lower extremities at times. . .but that may be the Vitamin B (Niacin) sublingual supplement I routinely use.


Funny that you say that for I take 2000 mu of B12 a day and weekly shots. When I started Nal, I asked my MD for a blood work-up and they said I was down a quart on the B thing. I don't think I get the buzz anymore.

_________________
Declaring Victory since June 09.

50 mg /since Jan 13, 2009 << you do the math
Average AF days 6/wk
Average Drinking < 4 drinks/wk

I now count days on Nal, rather than drinking days.

Drinking to my Health


Top
 Profile E-mail  
 
 Post subject: Re: A little buzz when I take Naltrexone
PostPosted: Thu Jan 16, 2020 1:15 am 
Offline

Joined: Thu Jan 16, 2020 1:13 am
Posts: 1
To select any topic and place of launching the forum is all decide by the community staff because they are related to this field. Likewise executive resume writer arranges the management teams in their respective teams.


Top
 Profile E-mail  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 6 hours


Who is online

Users browsing this forum: No registered users and 11 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
cron
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group